# SDR UIEA2016062000449

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 2190, RBL 11.35.  PERFORMED SEAT TRACK REPAIR IAW EI T2016A53M-1347, REV 3.  CONDITION CHECK NORMAL AND JOB COMPLETED.
